Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.


Full text of review: PDF   This review is available free of charge.
Book Information:

Author: György Targonski
Title: Topics in iteration theory
Additional book information: Studia Mathematica, Skript 6, Vandenhoeck & Ruprecht, Gottingen and Zurich, 1981, 292 pp., (kart. DM 45,--), ISBN 3-5244-0126-9.

References [Enhancements On Off] (What's this?)

  • 1. N. H. Abel, Détermination d'une fonction au moyen d'une équation qui ne contient qu'une seule variable, Oeuvres, Tome II, pp. 36-39.
  • 2. U. Burkart, Zur Charakterisierung diskreter dynamischer Systeme, Inaugural-Dissertation, Phillips-Universität Marburg/Lahn, 1981.
  • 3. R. Graw, Über die Orbitstruktur stetiger Abbildungen, Inaugural-Dissertation, Philips-Universität Marburg/Lahn, 1981.
  • 4. R. Isaacs, Iterates of fractional order, Canad. J. Math. 2 (1950), 409-416. MR 40560
  • 5. L. Jonker, A monotonicity theorem for the family ƒ, Proc. Amer. Math. Soc. 85 (1982), 434-436. MR 656118
  • 6. M. Kuczma, Functional equations in a single variable, Monograf. Mat. Tom 46, PWN, Warsaw, 1968. MR 228862
  • 7. R. M. May, Simple mathematical models with very complicated dynamics, Nature 261 (1976), 459-467.
  • 8. R. E. Rice, B. Schweizer, and A. Sklar, When is ƒ(ƒ(z)) = az?, Amer. Math. Monthly 87 (1980), 252-263. MR 567706
  • 9. A. N. Sharkovskiĭ, Co-existence of cycles of a continuous mapping of the line into itself, Ukrain. Mat. Zh. 16 (1964), 61-71. (Russian) MR 159905
  • 10. R. Tambs Lyche, Sur l'équation fonctionnelle d'Abel, Fund. Math. 5 (1924), 331-333.
  • 11. G. Zimmermann, Über die Existenz iterativer Wurzeln von Abbildungen, Inaugural-Dissertation, Philipps-Universität Marburg/Lahn, 1978.

Review Information:

Reviewer: Abe Sklar
Journal: Bull. Amer. Math. Soc. 9 (1983), 345-348
DOI: https://doi.org/10.1090/S0273-0979-1983-15202-3
American Mathematical Society